On majorants in the hardy-littlewood theorem for higher derivatives
Abstract
We establish conditions for majorants under which the classical Hardy-Littlewood theorem for the class of functions analytic in a disk is true in terms of derivatives of arbitrary fixed order.Downloads
Published
25.11.1995
Issue
Section
Short communications
How to Cite
Gorbaichuk, V. I., and O. M. Piddubnyi. “On Majorants in the Hardy-Littlewood Theorem for Higher Derivatives”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 11, Nov. 1995, pp. 1574–1576, https://umj.imath.kiev.ua/index.php/umj/article/view/5549.